# SDR UALA2013052903746

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 69,691 hours, 12,184 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG, POWER FEEDER WIRE COLORED IDENTIFICATION SLEEVES ARE CRACKED AND DISCOLORED.   REPLACED YELLOW IDENTIFICATION SLEEVE.
